Doctor insights on:
Can I Get Oral Thrush From Taking Antibiotics
Oral thrush is also known as Thrush. Oral thrush is a condition in which there is too much candida yeast growth on the surfaces in the mouth or throat. The yeast overgrowth areas appear as whitish spots or patches, or in more severe cases a whitish coating covering most of the ...Read more
My tongue is pierced and it appears that I have oral thrush on my tongue yellowish after taking antibiotics will i get sick or another infection?
Thrush: Thrush is usually white cotton ball type 'lesions' that wipe off and can appear red at the edges. People with pierced tongues often get a yellow discharge/infection from not keeping them clean enough. Please have your tongue checked by your dentist or oral surgeon. ...Read moreSee 1 more doctor answer
Someone told me earlier today that some people develop oral thrush when taking antibiotics is that true?
Yes: Fairly common side effects following broad spectrum antibiotics treatment. ...Read more
Just diagnosed with oral thrush. Why would i get thrush at 32 yrs old when I have not been on antibiotics? No recent medications not diabetic. Causes?
Several things.: Oral thrush and other candida infections can occur when your immune system is weakened by disease or drugs such as prednisone, or when antibiotics disturb the natural balance of microorganisms in your body. Normally your immune system works to repel harmful invading organisms, such as viruses, bacteria and fungi, while maintaining a balance between 'good' and 'bad' microbes that normally inhabit. ...Read moreSee 1 more doctor answer
I misused 3 bacterial infection antibiotics now 3 months later i have oral thrush how do i get rid of it?
Second time in 2 months having oral thrush should I be concerned? First time hadn't been on antibiotics before getting but was this time & ate pro yog
IT TYPICALLY DOESN'T: But if it does, within a few days. ...Read more
Within a few days: Oral thrush or candidiasis can develop within a few days but the incidence is very rare in healthy patients. Patients who are suffering of debilitating systemic diseases particularly involving immune deficiency and who are wearing dentures are significantly more likely to be affected. ...Read more
- Talk to a doctor live online for free
- How can i get rid of oral thrush without a prescription?
- Can i get pregnant on my iud when taking antibiotics?
- If i have gingivitis can i get hiv from oral
- Ask a doctor a question free online
- Can i get hiv from oral sex?
- Can i get cancer from taking azathioprine for my organ transplant?
- Can you get wolf parkinson white syndrome from taking antibiotics as a child?
- Can i get a yeast infection from oral?
- Talk to a dermatologist online